Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 94, NWS Charleston, SC

June 4, 20124 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 4, 2012, 2:22 PM EDT for 4 counties in Georgia. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2012, 2:22 PM EDT (18:22 UTC)
Expired
Jun 4, 2012, 3:15 PM EDT
In force
53 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bryan County, GA, Liberty County, GA, Long County, GA, McIntosh County, GA

The radar

The Jacksonville radar (KJAX), 119 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 2:57 PM EDTTSTM WND DMG2 Se Townsend, GATREES AND POWERLINES WERE REPORTED BLOWN DOWN NEAR HIGHWAY 251 AND TOWNSEND COX ROAD. TIME ESTIMATED BASED ON RADAR.
Jun 4, 2:59 PM EDTTSTM WND DMGDarien, GAA EMERGENCY MANAGER REPORTED 2 TREES DOWN ALONG HIGHWAY 99.
Jun 4, 3:00 PM EDTTSTM WND DMGCarnigan, GAA EMERGENCY MANAGER REPORTED A TREE DOWN IN CARNIGAN GEORGIA.
Jun 4, 3:01 PM EDTTSTM WND DMG1 N Darien, GATREES AND POWERLINES WERE REPORTED BLOWN DOWN ALONG HIGHWAY 17 JUST NORTH OF DARIEN. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 1:09 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1842 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WUUS52 KCHS 041822
SVRCHS
GAC029-179-183-191-041915-
/O.NEW.KCHS.SV.W.0094.120604T1822Z-120604T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
222 PM EDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
  SOUTHEASTERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
  SOUTHERN LONG COUNTY IN SOUTHEAST GEORGIA...
  MCINTOSH COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 315 PM EDT

* AT 221 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM 6 MILES EAST OF
  ST. CATHERINES ISLAND TO PINE HARBOR TO 8 MILES SOUTHWEST OF
  TIBET...MOVING SOUTHEAST AT 30 MPH.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  ST. CATHERINES ISLAND...HARRIS NECK...TOWNSEND...SHELLMAN BLUFF...
  EULONIA...CRESCENT...BLACKBEARD ISLAND...VALONA...COX...

LARGE HAIL AND WIND DAMAGE WAS REPORTED WITH THIS LINE OF STORMS IN 
MIDWAY AROUND 2 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. IF THE
ROTATION STRENGTHENS...A TORNADO WARNING MAY BE ISSUED.

TAKE SHELTER AS THUNDERSTORMS APPROACH.

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3132 8136 3131 8144 3136 8154 3143 8161
      3147 8162 3156 8170 3158 8170 3165 8183
      3166 8183 3187 8116 3185 8114 3179 8118
      3172 8116 3171 8113 3163 8112 3140 8125
      3137 8125 3137 8127 3131 8125 3129 8129
TIME...MOT...LOC 1821Z 316DEG 25KT 3167 8104 3158 8136
          3155 8171

$$
3 follow-up statements
399 
WWUS52 KCHS 041839
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
239 PM EDT MON JUN 4 2012

GAC029-179-183-191-041915-
/O.CON.KCHS.SV.W.0094.000000T0000Z-120604T1915Z/
LIBERTY GA-BRYAN GA-LONG GA-MCINTOSH GA-
239 PM EDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR MCINTOSH...SOUTHEASTERN LONG...EXTREME SOUTHEASTERN BRYAN AND
SOUTHEASTERN LIBERTY COUNTIES...

AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
12 MILES EAST OF ST. CATHERINES ISLAND TO CRESCENT TO COX...MOVING
SOUTHEAST AT 30 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACKBEARD
ISLAND...CARNIGAN...COX...CRESCENT...DARIEN...EULONIA...HALFMOON
LANDING...HARRIS NECK...JONES...MERIDIAN...PINE HARBOR...RETREAT...
RIDGEVILLE...SAPELO ISLAND...SHELLMAN BLUFF...SOUTH NEWPORT...ST.
CATHERINES ISLAND...TIBET...TOWNSEND...VALONA AND WOLF ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

&&

LAT...LON 3132 8136 3131 8144 3133 8144 3135 8152
      3143 8161 3147 8162 3156 8170 3158 8170
      3166 8183 3175 8128 3171 8113 3163 8112
      3140 8125 3137 8125 3137 8127 3131 8125
      3129 8129
TIME...MOT...LOC 1839Z 316DEG 25KT 3158 8094 3151 8130
          3146 8163

$$
785 
WWUS52 KCHS 041847
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
247 PM EDT MON JUN 4 2012

GAC029-183-041857-
/O.CAN.KCHS.SV.W.0094.000000T0000Z-120604T1915Z/
BRYAN GA-LONG GA-
247 PM EDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LONG AND EXTREME
SOUTHEASTERN BRYAN COUNTIES HAS BEEN CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

LAT...LON 3132 8136 3131 8144 3133 8144 3135 8152
      3143 8161 3147 8162 3153 8166 3167 8130
      3171 8113 3163 8112 3140 8125 3137 8125
      3137 8127 3131 8125 3129 8129
TIME...MOT...LOC 1847Z 316DEG 25KT 3153 8096 3146 8132
          3141 8165

$$

GAC179-191-041915-
/O.CON.KCHS.SV.W.0094.000000T0000Z-120604T1915Z/
LIBERTY GA-MCINTOSH GA-
247 PM EDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR MCINTOSH AND SOUTHEASTERN LIBERTY COUNTIES...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
13 MILES SOUTHEAST OF ST. CATHERINES ISLAND TO VALONA TO 6 MILES WEST
OF COX...MOVING SOUTHEAST AT 30 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACKBEARD
ISLAND...CARNIGAN...COX...CRESCENT...DARIEN...EULONIA...HARRIS
NECK...MERIDIAN...PINE HARBOR...RIDGEVILLE...SAPELO ISLAND...SHELLMAN
BLUFF...ST. CATHERINES ISLAND...TOWNSEND...VALONA AND WOLF ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... AVOID OPEN SPACES AND REMAIN LOW...KEEPING YOUR DISTANCE
FROM TALL OBJECTS SUCH AS TREES AND UTILITY POLES. IF INDOORS...STAY
AWAY FROM WINDOWS AND PLUMBING. ELECTRICAL APPLIANCES SHOULD BE
UNPLUGGED UNTIL THE THUNDERSTORM IS NO LONGER A THREAT.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

&&

LAT...LON 3132 8136 3131 8144 3133 8144 3135 8152
      3143 8161 3147 8162 3153 8166 3167 8130
      3171 8113 3163 8112 3140 8125 3137 8125
      3137 8127 3131 8125 3129 8129
TIME...MOT...LOC 1847Z 316DEG 25KT 3153 8096 3146 8132
          3141 8165

$$
580 
WWUS52 KCHS 041857
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
257 PM EDT MON JUN 4 2012

GAC179-191-041915-
/O.CON.KCHS.SV.W.0094.000000T0000Z-120604T1915Z/
LIBERTY GA-MCINTOSH GA-
257 PM EDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR MCINTOSH AND EXTREME SOUTHEASTERN LIBERTY COUNTIES...

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8
MILES EAST OF BLACKBEARD ISLAND TO SAPELO ISLAND TO 7 MILES SOUTH OF
COX...MOVING SOUTHEAST AT 30 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACKBEARD
ISLAND...CARNIGAN...COX...CRESCENT...DARIEN...EULONIA...MERIDIAN...
PINE HARBOR...RIDGEVILLE...SAPELO ISLAND...SHELLMAN BLUFF...VALONA
AND WOLF ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND/OR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

&&

LAT...LON 3132 8136 3131 8144 3133 8144 3135 8152
      3143 8161 3150 8157 3161 8121 3163 8112
      3140 8125 3137 8125 3137 8127 3131 8125
      3129 8129
TIME...MOT...LOC 1858Z 316DEG 25KT 3149 8105 3144 8129
          3136 8159

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:57 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 4, 1:57 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
157 PM EDT MON JUN 4 2012

.SYNOPSIS...
A COLD FRONT WILL GRADUALLY ADVANCE INTO THE REGION TODAY THROUGH
THE EARLY PART OF THE WEEK...LIKELY LINGERING IN THE VICINITY OF
THE AREA THROUGH LATE WEEK. HIGH PRESSURE IS EXPECTED TO RETURN BY
THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLY THIS AFTERNOON...A SEVERE THUNDERSTORM WATCH HAS BEEN
ISSUED FOR PORTIONS OF SOUTHEAST GA...FAR SOUTHERN SC...AND PARTS
OF THE COASTAL WATERS UNTIL 7 PM. EXCELLENT SURFACE HEATING HAS
TAKEN PLACE IN THE AREAS THAT REMAINED CLOUD FREE THIS MORNING AND
CAPE VALUES HAVE RISEN TO IN EXCESS OF 1500 J/KG. THIS
DESTABILIZATION COMBINED WITH DEEP WESTERLY SHEAR ON THE ORDER OF
45-50 KTS HAS ALLOWED A NUMBER OF STRONG TO SEVERE STORMS TO
DEVELOP. WITH THE DEGREE OF DESTABILIZATION THAT HAS TAKEN
PLACE...THE FAVORED MODE OF CONVECTION IS DISCRETE CELLS WITH SOME
SUPERCELLULAR STRUCTURE. DAMAGING WIND GUSTS...LARGE HAIL...AND
EVEN AN ISOLATED TORNADO WILL BE POSSIBLE THROUGH THE LATE
AFTERNOON HOURS. SO FAR THE STORMS THAT ARE ONGOING HAVE A HISTORY
OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS...AND SOME
ROTATION. THESE STORMS WILL CONTINUE TO SINK SOUTH AND EASTWARD
WITH TIME AND THE OVERALL COVERAGE AND SEVERE THREAT WILL DIMINISH
AFTER MID AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
ALL FORECAST PARAMETERS REMAIN HIGHLY UNCERTAIN TONIGHT AND WILL
DEPEND GREATLY THE IMPACT OF AFTERNOON CONVECTION. CHANCE POPS ARE
CERTAINLY IN ORDER AS A SLOW-MOVING COLD FRONT SLIPS INTO THE
REGION...WITH HIGHEST POPS JUSTIFIED ACROSS THE SOUTH. HOWEVER...
PRECIPITATION COVERAGE COULD REMAIN SPARSE IN THE WAKE OF
ORGANIZED AFTERNOON CONVECTION...OR ANOTHER CONVECTIVE COMPLEX
COULD PUSH INTO THE REGION FROM THE NW OVERNIGHT.

THE UNSETTLED PATTERN WILL CONTINUE THIS PERIOD AS A NEARLY
STATIONARY FRONT LIES OVER/NEAR THE AREA AND UPPER SHORTWAVE
TROUGHS TRAVERSE THE AREA. GENERALLY HAVE THE HIGHEST RAIN CHANCES
CONFINED TO SOUTHEAST GEORGIA WHERE DEEPER MOISTURE/INSTABILITY
ARE EXPECTED. COULD SEE SOME SEVERE STORMS...MAINLY TUESDAY
AFTERNOON SOUTH OF INTERSTATE 16 WHERE THE GREATEST
SHEAR/INSTABILITY ARE EXPECTED. TEMPERATURES NEAR NORMAL
TUESDAY...THEN LIKELY COOLING OFF SLIGHTLY WED/THU.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE PERSISTENT UPPER TROUGH ALONG THE EAST COAST WILL LIKELY SHIFT
OFFSHORE FRIDAY...PUSHING THE SURFACE FRONT SOUTHEAST OF THE AREA
AND ALLOWING HIGH PRESSURE TO BUILD IN FROM THE NORTHWEST FOR THE
WEEKEND. THE HIGH WILL THEN SHIFT OFFSHORE BY MONDAY. BELOW NORMAL
TEMPS FRIDAY/FRIDAY NIGHT WILL CLIMB BACK TO NEAR NORMAL SAT/SUN.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE BIGGEST NEAR TERM CONCERN FOR THE UPCOMING TAF PERIOD IS THE
CHANCE FOR THUNDERSTORMS AT KSAV OVER THE NEXT FEW HOURS. THERE IS
ONE STORM THAT WILL LIKELY MOVE ACROSS THE AIR FIELD SHORTLY WITH
GUSTY WINDS AND REDUCED VISIBILITIES...BUT PROLONGED SUB-VFR
CONDITIONS ARE NOT ANTICIPATED. THE CHANCE FOR THUNDERSTORMS IN THE
VICINITY WILL DIMINISH AFTER THE NEXT 2-3 HOURS WITH JUST SHOWERS
EXPECTED THEREAFTER. AT KCHS...JUST SHOWERS ARE EXPECTED THROUGH
THE AFTERNOON AS STORMS FROM EARLIER THIS MORNING WORKED THE AREA
OVER.

AFTER THE STORMS THIS AFTERNOON/EVENING...THERE ARE SOME
INDICATIONS THAT RESTRICTED CEILINGS COULD DEVELOP LATE TONIGHT.
RIGHT NOW MODEL GUIDANCE IS STILL A BIT MIXED ON THE
LIKELIHOOD...SO THE TAFS REMAIN VFR WITH THIS PACKAGE. AN
ADDITIONAL ROUND OF THUNDERSTORMS COULD APPROACH THE REGION FROM
THE NW LATE TONIGHT AS WELL...BUT CONFIDENCE IN ITS EXACTLY
LOCATION AND TIMING IS TOO LOW TO WARRANT MENTIONING IN THE
FORECAST.

EXTENDED AVIATION OUTLOOK...SMALL CHANCE OF PERIODIC SUB-VFR
CONDITIONS THROUGH THU AS THE FRONT LINGERS OVER/NEAR THE AREA.

&&

.MARINE...
OUTSIDE THUNDERSTORMS...W/SW WINDS WILL AVERAGE UP TO 20 KT TODAY
INTO THIS EVENING...THEN WILL VEER TOWARD THE NW AND WILL DIMINISH
SOMEWHAT OVERNIGHT. ISOLATED GUSTS TO 25 KT ARE
POSSIBLE...ESPECIALLY BEYOND 20 NM...BUT LOW PROBABILITY PRECLUDES
AN SCA. SEAS WILL REMAIN 2-4 FT...PERHAPS AS HIGH AS 5 FT BEYOND
20 NM.

THUNDERSTORMS COULD PRODUCE HAZARDOUS CONDITIONS TODAY...ESPECIALLY
THIS AFTERNOON/EARLY EVENING. FURTHER...THUNDERSTORMS COULD
GREATLY ALTER LOCAL WINDS AT ANY TIME TODAY AND TONIGHT.

TUESDAY THROUGH SATURDAY...A NEARLY STATIONARY FRONT WILL REMAIN
ACROSS THE AREA THROUGH AT LEAST THURSDAY BEFORE HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST BY THE END OF THE WEEK. ALTHOUGH THERE
WILL BE SOME WIND/WAVE SURGES DO NOT ANTICIPATE ANY ADVISORIES AT
THIS TIME.

&&

.TIDES/COASTAL FLOODING...
THROUGH MID WEEK...PERIGEAN SPRING TIDES COULD PRODUCE MINOR SALT
WATER FLOODING DURING EACH EVENING HIGH TIDE. HIGH TIDE THIS
EVENING WILL OCCUR BETWEEN 730 PM AND 930 PM ACROSS COASTAL
COUNTIES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...BSH
SHORT TERM...SPR/RJB
LONG TERM...RJB
AVIATION...BSH
MARINE...SPR/RJB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 4, 1:37 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
137 PM EDT MON JUN 4 2012

AMZ330-350-SCZ044-045-051745-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
DORCHESTER-INLAND BERKELEY-
137 PM EDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ050-052-051745-
CHARLESTON-TIDAL BERKELEY-
137 PM EDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD AGAIN PRODUCE
SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD PRODUCE SHALLOW
SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE TUESDAY AND
WEDNESDAY EVENINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ352-354-GAZ099>101-114>116-118-137-138-140-SCZ047-051745-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-CANDLER-BULLOCH-EFFINGHAM-
TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-
INLAND MCINTOSH-INLAND JASPER-
137 PM EDT MON JUN 4 2012

...SEVERE THUNDERSTORM WATCH 351 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST
GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE
HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ374-GAZ087-088-SCZ040-042-043-051745-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-
137 PM EDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST
GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE
HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ117-119-139-141-SCZ048-051-051745-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL JASPER-
137 PM EDT MON JUN 4 2012

...SEVERE THUNDERSTORM WATCH 351 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD AGAIN PRODUCE
SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST
GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE
HAIL WILL ALSO BE POSSIBLE.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD PRODUCE SHALLOW
SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE TUESDAY AND
WEDNESDAY EVENINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ049-051745-
COASTAL COLLETON-
137 PM EDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD AGAIN PRODUCE
SHALLOW SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE
TUESDAY AFTERNOON...MAINLY SOUTH OF INTERSTATE 16 ACROSS SOUTHEAST
GEORGIA. DAMAGING WINDS WILL BE THE MAIN HAZARD...ALTHOUGH LARGE
HAIL WILL ALSO BE POSSIBLE.

COASTAL FLOODING...THE PERIGEAN SPRING TIDE COULD PRODUCE SHALLOW
SALT WATER FLOODING AROUND THE TIME OF HIGH TIDE TUESDAY AND
WEDNESDAY EVENINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 4, 1:35 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
135 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             3 NNW HINESVILLE        31.89N  81.61W
06/04/2012  E1.00 INCH       LIBERTY            GA   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZE HAIL NEAR GATE 3 OF FORT
            STEWART.

&&

EVENT NUMBER CHS1200289

BDC
Local storm report, Jun 4, 1:41 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
141 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             3 NNW HINESVILLE        31.89N  81.61W
06/04/2012  E1.75 INCH       LIBERTY            GA   TRAINED SPOTTER

            SEVERAL REPORTS OF QUARTER AND GOLF BALL SIZE HAIL AT
            FORT STEWART.

&&

EVENT NUMBER CHS1200290

BDC
Local storm report, Jun 4, 1:45 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
145 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     MARINE HAIL      HINESVILLE              31.85N  81.60W
06/04/2012  E1.75 INCH       LIBERTY            GA   TRAINED SPOTTER

            NUMEROUS REPORTS OF GOLF BALL SIZE HAIL NEAR THE
            HOSPITAL IN HINESVILLE.

&&

EVENT NUMBER CHS1200291

BDC
Local storm report, Jun 4, 1:47 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
147 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TSTM WND DMG     3 NNW HINESVILLE        31.89N  81.61W
06/04/2012                   LIBERTY            GA   TRAINED SPOTTER

            SEVERAL SPOTTERS REPORTED NUMEROUS LARGE TREES DOWN ON
            FORT STEWART.

&&

EVENT NUMBER CHS1200292

BDC
Local storm report, Jun 4, 1:54 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
154 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             1 ESE HINESVILLE        31.84N  81.59W
06/04/2012  E1.75 INCH       LIBERTY            GA   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZE HAIL AND NUMEROUS LARGE
            LIMBS DON ON STEWART DRIVE.

0140 PM     TSTM WND DMG     1 ESE HINESVILLE        31.84N  81.59W
06/04/2012                   LIBERTY            GA   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZE HAIL AND NUMEROUS LARGE
            LIMBS DON ON STEWART DRIVE.

&&

EVENT NUMBER CHS1200293
EVENT NUMBER CHS1200294

BDC
Local storm report, Jun 4, 2:14 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
214 PM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             HINESVILLE              31.85N  81.60W
06/04/2012  E1.75 INCH       LIBERTY            GA   TRAINED SPOTTER

            NUMEROUS REPORTS OF GOLF BALL SIZE HAIL NEAR THE
            HOSPITAL IN HINESVILLE.

&&

CORRECTED EVENT

EVENT NUMBER CHS1200291

DPB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:47 AM EDTSpecial Marine WarningCHS118 min
Jun 4, 12:47 PM EDTSpecial Weather StatementCHSBulloch, Candler, Evans28 min
Jun 4, 12:52 PM EDTSpecial Marine WarningCHS67 min
Jun 4, 12:54 PM EDTSpecial Weather StatementCHSLong51 min
Jun 4, 12:58 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty, Long, Tattnall62 min
Jun 4, 1:23 PM EDTTornado WarningCHSBryan, Liberty, Long37 min
Jun 4, 1:28 PM EDTSpecial Weather StatementCHSChatham17 min
Jun 4, 1:34 PM EDTSpecial Marine WarningCHS86 min
Jun 4, 1:42 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Effingham, Liberty48 min
Jun 4, 1:44 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, Long, McIntosh46 min
Jun 4, 1:50 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, Tattnall40 min
Jun 4, 2:04 PM EDTSpecial Marine WarningCHS116 min
Jun 4, 2:30 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, McIntosh60 min
Jun 4, 3:56 PM EDTCoastal Flood AdvisoryCHS7 hr
Jun 4, 5:08 PM EDTSpecial Weather StatementCHSLong37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.